Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

How to avoid pregnancy induced hypertension?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
I had high BP during my last pregnancy like 240 in my seven and half month of pregnancy. So, my baby was died and the doctors have inducted the baby out. Now i am pregnant after 6 months gap after the induction. Is there any chance that i will get BP during this pregnancy. If there is any possibilities please suggest me how to have healthy and safe pregnancy for me and my child.
Posted Tue, 11 Mar 2014 in Pregnancy
Answered by Dr. Raju A.T 8 hours later
Brief Answer: Yes, there is a chance Detailed Answer: Hi, Thanks for your query. I am sorry to say that pregnancy induced hypertension or pre-eclampsia (high BP complicated with protein in urine) is a recurrent condition. Low dose aspirin has moderate benefits when used for the prevention of pre-eclampsia. Bed rest and good protein diet can be helpful. Careful observation of the blood pressure should be done and if needed controlled with drugs like Methyldopa, hydralazine, and labetalol . regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor